just back from drs

god knows what the other patients thought as she tried lo raise my leg and amrs with me screaming in pain! shes giving me a note so i can rest for the next couple of weeks not worry about work and given me co-codamol,naproxen andomeprazole capsules one of them is for my tummy so dont get acid or something, this is the start of the meds have gone 2 years woithout she did mention another med but as i cant take anitrip and another med she doesnt want to put me on it so will be starting meds later today to see how i get on

Last edited by

8 Replies

  • lol just looked them up the anti inflamatory you cant take if you have asthma or heart probs well i have slight asthma and an arythima (sp) heart beats more then stops! and the co-codamol is the same family as morphine which makes me violenty ill! so do i take them or not?

  • Check with your pharmacist. They are actually more knowledgeable than some Doctors when it comes to knowing if it is safe to take when you have pre-existing conditions.



  • Hi angied I have asthma and my doctor has given me co-codamol, along with gabapentin and tramadol, and sertralin my doctor is aware that I have asthma but I brought this to her notice and she said its ok, but we shall keep an eye on you, .....the thing is if you read all these leaflets u wouldn't take anything, but they have to cover themselves cos if they don't then it leaves it all wide open for sueing doesnt it hope this is of help gentle hugs to you .....Dee x

  • Co-codamol is paracetamol, the main ingredient and a small amount of an opioid, which does act on the brain. These types of tablets are not always the best, as it is hard to adjust the dosage to something that suits, and they are not always affective for everyone. It would be the opioid that makes you sick. Ask your doctor if you can have an anti-emetic, (anti-sickness tablet) and see if that helps.

  • Hi angle, co-codamol is a very dilute opioid, so you may not have the same reaction as you had to morphine. I agree with jilly, either check with your pharmacist, otherwise give your GP a call and check with him. He/she should be aware of your pre-existing conditions and wouldn't usually prescribe if there was a risk involved . Good luck !

    Foggy x

  • lol she would forget shes done it before thats why i alwyas check what i get

  • Ah ha, one of those, I understand :-) ever thought of changing to a doc with a memory ? ;-)

    Foggy x

  • co-codamol i believe is codeine and paracetamol. so it may be better if you were prescribed th efuull amount of paracetamol and add to it Dihydrocodeine at a lower dose thats in Co Codamol, that way they may not effect you so badly. many doctors never give the two separately …don't know why, but i was prescribed them whilst in hospital nd they work for me as i can have a fairly high dose of the codeine, but like with all meds, what works for one doesn't work with another. Like someone has said above , often Pharmasists are more knowledgeable with the reaction of meds.

    If you try taking them is it possible you have someone there with you just in case you do have a bad reaction.

    take care xx

You may also like...